# SDR DL72S982464

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CK, C-2 - .5 INCH VISIBLE CRACK IN LT FRAME OF AFT ENTRY DOOR CUTOUT AT DATA PLATE.  REPAIR PER SRM 53-10-9.
